I've had the depo shot for about 5 months so far and I have decided to stop it because my body couldn't take it. I was very sick on the shot so decided to switch to the pill, I am still on the Depo for this month but my doctor instructed me to take the pill this month. I started the pill yesterday. I had unprotected sex with my boyfriend on Thursday (2-5-15), and starting from yesterday Ive had cramps sometimes it gets intense but mostly it's minor. It is sometimes all around but sometimes concentrates on my right. I've had bleeding for about four weeks before had, light but ranged from pink to red to brown but I do not get my regular period. Is there a possibility that I'm pregnant? and these cramps are implantation cramps? The Depo is still in me, plus I'm taking the pill.
Your shot is still active this month, correct? No its not probable that you're pregnant or having implantation bleeding or anything other then your body is going to react to the hormones. Your dr told you to start the pills before you really needed to be able to count on them so that when the shot is worn off you will be protected. Pretty smart on his/her part I must add. Many times when the pill is started it will cause some bleeding. Your shot is still working.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - this is my 2 nd depo shot I have been experencing a lot of cramping an some spotting?
Posted 19 Jan 2014 • 3 answers
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Depo-Provera - I got my Depo shot Jan 19 and I'm due for my next shot from April 6-20 to get it and?
Posted 18 Apr 2016 • 0 answers
Depo-Provera - I was suppose to get my depo September 13 last month and I didn't get it I'm cramping
Posted 6 Oct 2016 • 1 answer
Posted 7 Mar 2018 • 1 answer